# SDR AALA202404014281

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 63,994 hours, 27,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT ON AFT RIGHT HAND FLIGHT ATTANDENT SEAT IS INOPERATIVE. REMOVED AND REPLACED AFT RIGHT HAND FLIGHT ATTANDENT FLASHLIGHT. PER AMM 25-64-00.
